Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A convolution estimate for a measure on a curve in $\mathbb R^4$. II


Author: Daniel M. Oberlin
Journal: Proc. Amer. Math. Soc. 127 (1999), 217-221
MSC (1991): Primary 42B15
MathSciNet review: 1476381
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains almost-sharp $L^p-L^q$ convolution estimates for measures on the curve $(t,t^2,t^3,t^4)$ in $\mathbb R^4$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B15

Retrieve articles in all journals with MSC (1991): 42B15


Additional Information

Daniel M. Oberlin
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306-4510

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04690-0
PII: S 0002-9939(99)04690-0
Received by editor(s): May 12, 1997
Additional Notes: The author was partially supported by a grant from the National Science Foundation
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1999 American Mathematical Society